Translator Disclaimer
July 2014 Asymptotic distribution of complex zeros of random analytic functions
Zakhar Kabluchko, Dmitry Zaporozhets
Ann. Probab. 42(4): 1374-1395 (July 2014). DOI: 10.1214/13-AOP847

Abstract

Let $\xi_{0},\xi_{1},\ldots$ be independent identically distributed complex-valued random variables such that $\mathbb{E}\log(1+|\xi_{0}|)<\infty$. We consider random analytic functions of the form \[\mathbf{G}_{n}(z)=\sum_{k=0}^{\infty}\xi_{k}f_{k,n}z^{k},\] where $f_{k,n}$ are deterministic complex coefficients. Let $\mu_{n}$ be the random measure counting the complex zeros of $\mathbf{G}_{n}$ according to their multiplicities. Assuming essentially that $-\frac{1}{n}\log f_{[tn],n}\to u(t)$ as $n\to\infty$, where $u(t)$ is some function, we show that the measure $\frac{1}{n}\mu_{n}$ converges in probability to some deterministic measure $\mu$ which is characterized in terms of the Legendre–Fenchel transform of $u$. The limiting measure $\mu$ does not depend on the distribution of the $\xi_{k}$’s. This result is applied to several ensembles of random analytic functions including the ensembles corresponding to the three two-dimensional geometries of constant curvature. As another application, we prove a random polynomial analogue of the circular law for random matrices.

Citation

Download Citation

Zakhar Kabluchko. Dmitry Zaporozhets. "Asymptotic distribution of complex zeros of random analytic functions." Ann. Probab. 42 (4) 1374 - 1395, July 2014. https://doi.org/10.1214/13-AOP847

Information

Published: July 2014
First available in Project Euclid: 3 July 2014

zbMATH: 1295.30008
MathSciNet: MR3262481
Digital Object Identifier: 10.1214/13-AOP847

Subjects:
Primary: 30C15
Secondary: 26C10, 30B20, 60B10, 60B20, 60G57

Rights: Copyright © 2014 Institute of Mathematical Statistics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.42 • No. 4 • July 2014
Back to Top